# SDR FDEA202008252019

- Difficulty date: August 25, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 70,973 hours, 26,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED BS 342- BS 372, BL 7L REMOVED CORROSION AS REQUIRED IAW B757 SRM 51-10-02. MAX ALLOWABLE MAT REMOVAL .020,   REMOVED .030. FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-00-52-1A FIG 101 DET "I". FABRICATED NEW   SEAT TRACK AND INSTALLED IAW FEDEX EA F-5310-T0356136 "FUSELAGE - MAINFRAME - STA 345-377 (RBL 13   & LBL 7) SUPERNUMERARY SEAT TRACK - MATERIAL SUB" AND VENTURA DWG 3470 REV G.
